New York, 2012

Flash Flooding in New York, June 22, 2012

June 22, 2012 · NWS OKX · 2 events in 1 county or zone

Showers and thunderstorms developed ahead of a cold front and produced heavy rain, which resulted in isolated flash flooding in Staten Island (Richmond County).

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

Showers and thunderstorms developed ahead of a cold front and produced heavy rain, which resulted in isolated flash flooding in Staten Island (Richmond County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Jun 22, 1:18 PM EST, 12 minutes earlier.

Area forecast discussion, Jun 22, 1:18 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
218 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL APPROACH AND THEN ENTER THE REGION TODAY...WITH
ITS PASSAGE TONIGHT BRINGING AN END TO THE HEAT WAVE. A WEAK TROUGH
MOVES THROUGH THE REGION ON SATURDAY...WITH WEAK HIGH PRESSURE
BUILDING IN FOR SUNDAY. A COLD FRONT THEN PASSES THROUGH THE
REGION MONDAY. A BROAD AREA OF LOW PRESSURE THEN IMPACTS THE
REGION THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS ARE NOW FORMING ALONG A PREFRONTAL TROUGH
OVER THE AREA AND AHEAD OF A COLD FRONT NOT TOO FAR TO OUR WEST.
THEY ARE ALSO FORMING ALONG SEA BREEZE FRONTS AND WILL PROBABLY FORM
WITH THE HELP OF OUTFLOW BOUNDARIES AS WELL. HAVE POPS INCREASING TO
LIKELY FOR MOST OF THE CWA BY THIS EVENING. STORMS WILL BE STRONG
TO SEVER  CASES WITH THE POTENTIAL OF FLASH FLOODING DUE TO PWATS
IN THE VICINITY OF 1.7 INCHES. SHEAR IS NOT IMPRESSIVE...BUT
SBCAPES ARE VARYING MOSTLY 2000-3000 J/KG ACROSS THE AREA...AND
SOMEWHAT DRIER LOW LEVEL AIR GOT MIXED IN FROM ALOFT...SO STRONG
WIND GUSTS ARE A THREAT WITH STORMS AS WELL. ALTHOUGH WET BULB
ZERO HEIGHTS ARE ON THE HIGH SIDE...THERE IS STILL ABOUT 400 J/KG
OF CAPE IN THE HAIL GROWTH ZONE...SO SMALL HAIL WOULD BE MORE
PROBABLE...BUT HAIL UP TO AN INCH IN DIAMETER IS NOT OUT OF THE
QUESTION.

TEMPERATURES AND HEAT INDICES MAY RISE ANOTHER DEGREE AT THIS
POINT FOR SOME SPOTS...BUT DEVELOPING RAIN AND OUTFLOW SHOULD COOL
THINGS FOR THE MOST PART. WILL PROBABLY DISCONTINUE THE HEAT
ADVISORY WITH THE NEXT UPDATE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
UPPER TROUGH DIGS FROM THE EASTERN GREAT LAKES TOWARDS THE REGION
TONIGHT...WITH THE MODELS IN DECENT AGREEMENT WITH THE COLD FRONT
SLOWLY PUSHING EAST TONIGHT. MODELS IN DECENT AGREEMENT WITH THE
COLD FRONT PUSHING JUST EAST BY SATURDAY MORNING.

DESPITE INCREASING DEEP LAYER SHEAR AND SHORTWAVE/UPPER JET
FORCING...WANING INSTABILITY SHOULD RESULT IN A DIMINISHING SEVERE
THREAT THIS EVENING. OTHERWISE...NUMEROUS SHOWERS AND EMBEDDED
THUNDERSTORMS SLIDE EAST ACROSS THE AREA TONIGHT. MAIN THREAT WILL
BE HEAVY DOWNPOURS.

SHORTWAVE TROUGH EXPECTED TO PIVOT EAST THROUGH THE REGION ON
SATURDAY...WITH SURFACE TROUGH DOING THE SAME. ISOLATED SHRA/TSRA
ACTIVITY POSSIBLE...MAINLY ACROSS FAR NORTHERN AND EASTERN
ZONES...IN THE MORNING/EARLY AFTERNOON WITH RESIDUAL MOISTURE.
RELATIVELY COOLER AND DRIER CONDITIONS EXPECTED ON SATURDAY IN THE
WAKE OF THE COLD FRONT.

DEEP MIXING AND MOSTLY SUNNY SKIES SHOULD ALLOW TEMPS TO RISE
SEVERAL DEGREES ABOVE NORMAL (MID TO UPPER 80S)...BUT MUCH MORE
COMFORTABLE WITH DEWPOINTS IN THE 50S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
DRY AND QUIET CONDITIONS BEGIN THE PERIOD AS HIGH PRESSURE BUILDS IN
FROM THE WEST SAT NIGHT INTO SUNDAY. 925MB TEMPS BRIEFLY DROP DOWN
TO AROUND 17 DEGREES CELSIUS...ALLOWING FOR LOW TEMPS OVERNIGHT SAT
TO RETURN TO NEAR NORMAL IN THE LOWER TO MID 60S. HOWEVER...AS THE
HIGH PUSHES TO THE EAST DURING THE DAY SUNDAY...A STRONG RETURN FLOW
WILL INJECT IN WARMER AND MORE MOIST AIR AHEAD OF AN APPROACHING
COLD FRONT...PUSHING HIGH TEMPS BACK ABOVE NORMAL AND INTO THE LOWER
80S.

LOW PRESSURE TREKKING THROUGH FAR SOUTHERN CANADA WILL DRAG A COLD
FRONT THROUGH THE NORTHEAST ON MONDAY. THE MODELS ARE IN FAIR
AGREEMENT WITH THE PASSAGE MID TO LATE DAY MONDAY. A WEAK UPPER
LEVEL SHORTWAVE BRINGS A VORT MAX OVER THE TRI-STATE AREA SUN
NIGHT...SO CONTINUED CHC POPS IN THE WESTERN HALF...AND SLIGHT CHC
POPS IN THE EASTERN HALF THROUGH THE NIGHT. HAVE INCLUDED CHC
THUNDER FOR THE WESTERN AREAS WHERE INSTABILITY VALUES UP TO 1000
J/KG ARE EXPECTED. THE BEST FORCING HOWEVER LOOKS TO OCCUR DURING
THE DAY MONDAY AS BOTH THE SURFACE FRONT AND ANOTHER STRONGER UPPER
LEVEL LOW MOVE THROUGH THE REGION. THE THREAT FOR THUNDER WAS
INCLUDED FOR THE ENTIRE REGION WITH INSTABILITY VALUES ONCE AGAIN
PUSHING BETWEEN 500 AND 1000 J/KG.

THE SURFACE LOW BECOMES NEARLY STATIONARY...POSITIONED OVER
MAINE...ALLOWING FOR A PERSISTENT IMPACT INTO THE MIDDLE OF THE
WEEK. THIS COMBINED WITH THE NEARLY STATIONARY...AND STRENGTHENING
UPPER LEVEL LOW COULD PRODUCE THE THREAT FOR SHOWERS AND
THUNDERSTORMS INTO THURSDAY. HAVE KEPT SLIGHT CHC POPS IN TO ACCOUNT
FOR THIS. WITH THE MODELS HANDLING THE STRENGTHENING AND TIMING
DIFFERING AFTER TUES...HAVE LOW CONFIDENCE ON TIMING AND THUS
CAPPED POPS AT SLIGHT CHC.

A STRONG NORTHERLY PUSH BEHIND THE FRONT WILL BRING 925MB TEMPS DOWN
TO THE LOWER TEENS...ALLOWING FOR HIGHS AND LOW TO RETURN TO NEAR
NORMAL...AND POSSIBLY EVEN DROPPING SLIGHTLY BELOW NORMAL THROUGH
THE END OF THE WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL REACH THE AREA THIS EVE AND PASS OFFSHORE BY SAT
MRNG.

TSTMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY THRU THE
REMAINDER OF THE AFTN. TEMPO FOR STRONGER TSTMS MAY NEED TO BE
EXTENDED TIL 1Z IN THE METRO AND LATER ERN ARPTS. THIS IS BASED ON
THE FORCING ASSOCIATED WITH THE LINE OF TSTMS DEVELOPING ACROSS
CNTRL PA AS OF 1730Z.

IFR IN HVY RAIN LIKELY IN THE STRONGEST TSTMS. IN ADDITION...WIND
GUSTS IN EXCESS OF 35KT POSSIBLE IN SVR TSTMS. SOME HAIL WILL ALSO
BE POSSIBLE.

SHRA DIMINISH LATE TNGT...BUT THERE WILL STILL BE A TSTM POTENTIAL
AFT 4Z. THE PROBABILITY IS TOO LOW TO INCLUDED IN THE TAFS ATTM.

HIGHER CONFIDENCE AFT 19Z WITH COVERAGE AND INTENSITY INCREASING.

SEA BREEZE HAS PASSED THE SRN COASTS. ALTHOUGH WIND FIELDS ARE
LIGHT OUTSIDE OF TSTMS...OUTFLOW BOUNDARIES AND STORM INTERACTIONS
WILL RESULT IN VRB WIND DIRECTION AT TIMES.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: TSTM OVER STATEN ISLAND COULD IMPACT THE
ARPT BEFORE THE 19Z TEMPO.

KLGA FCSTER COMMENTS: EXACT TIMING OF THE PASSAGE OF THE SEA
BREEZE BOUNDARY IS UNCERTAIN. TSTMS COULD IMPACT THE ARPT BEFORE
THE 19Z TEMPO.

KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTM TIMING AND
INTENSITY. VARIABILITY IN THE WIND FIELD CAN BE EXPECTED THRU THIS
AFTN.

KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTM TIMING AND
INTENSITY.

KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTM TIMING AND
INTENSITY.

KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TSTM TIMING AND
INTENSITY OF TSTM ONSET. ISOLD-SCT CELLS COULD DEVELOP AT ANY
TIME.

OUTLOOK FOR 18Z SAT THROUGH WED...
.SAT-SUN...VFR.
.MON...MVFR OR LOWER POSSIBLE. TSTMS ALSO POSSIBLE.
.TUE...VFR WITH NW FLOW.
.WED...VFR.

&&

.MARINE...
WINDS AND SEAS WILL BE BELOW SCA LEVELS THROUGH SATURDAY. TSTMS ARE
LIKELY THIS AFTERNOON INTO TONIGHT AHEAD OF A COLD FRONT. TORRENTIAL
DOWNPOURS...WIND GUSTS IN EXCESS OF 35 KT...AND FREQUENT LIGHTNING
ARE POSSIBLE IN A FEW OF THESE TSTMS.

SUB-SCA CONDITIONS SUNDAY INTO MONDAY WITH HIGH PRESSURE IMPACTING
THE REGION. AS THE COLD FRONT APPROACHES...WINDS WILL
INCREASE...THOUGH AT THIS TIME...STILL EXPECTING CONDITIONS TO
REMAIN BELOW CRITERIA LEVELS. OCEAN WATERS MAY SEE SEAS 3-4 FT
MONDAY THROUGH MID WEEK WHILE THE OTHER WATERS WILL HAVE 1 FT OR
LESS.

&&

.HYDROLOGY...
BASIN AVG RAINFALL OF 1/2 TO 3/4 OF AN INCH IS FCST FOR THIS AFTN
AND TONIGHT...WITH LOCALIZED HIGHER AMOUNTS IN AREAS AFFECTED BY
CONVECTION. A FLASH FLOODING THREAT EXISTS IN THE PATH OF TRAINING
CONVECTION.

&&

.CLIMATE...
RECORDS FOR TODAY JUNE 22...

..LOCATION.........RECORD HIGH........YEAR.....
CENTRAL PARK NY.........99............1988....
LAGUARDIA NY............99............1988....
KENNEDY NY..............92............1997....
NEWARK NJ..............101............1988....
ISLIP NY................91............1988....
BRIDGEPORT CT...........93............1949....

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NYZ072>075-176-
     178.
NJ...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NJZ006-104-106-
     108.
MARINE...NONE.

&&

SYNOPSIS...NV
NEAR TERM...JC/NV
SHORT TERM...NV
LONG TERM...SEARS
AVIATION...12
MARINE...SEARS/NV
HYDROLOGY...NV
CLIMATE...
Hazardous weather outlook, Jun 22, 1:22 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
222 PM EDT FRI JUN 22 2012

NJZ006-104-106-108-NYZ072>075-176-178-230100-
HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-
222 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-103-105-107-NYZ067>071-078>081-177-179-230100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU-
222 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-353-355-230100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
222 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-230100-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
222 PM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The radar

The Philadelphia radar (KDIX), 77 km away, was scanning. The volume nearest the first event began at 18:29 UTC.

Open the radar archive at this moment

Event by event

2 flash flood. Local standard time, as filed.

Flash Flood, Richmond

When
June 22, 1:30 PM EST to 2:20 PM EST
Where
Richmond County, 0.48 mi SW of South Beach to 1.38 mi SW of South Beach
Cause
Heavy Rain
Reported by
Public
Coordinates
40.594, -74.086

The intersection of Hylan Blvd. and Reid Ave. in Bay Terrace was closed due to flooding. Slosson Ave. at Todt Hill Rd. in Castleton Corners was also closed due to flooding.

Flash Flood, Richmond

When
June 22, 1:50 PM EST to 2:20 PM EST
Where
Richmond County, 0.54 mi ENE of Annadale to 0.59 mi ENE of Annadale
Cause
Heavy Rain
Reported by
Public
Coordinates
40.553, -74.190

Arden Ave. was closed at Vespa Ave. in Rossville due to flooding.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 389177, 389265.